# SDR UALA2012033002003

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 59,497 hours, 22,411 cycles
- Engine: Iae V2527A5
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5502200111
- Part serial: 92
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.  FOUND FUEL ON OIL SIDE OF FCOC, REPLACED FUEL CONTROL OIL COOLER PER MM.
